Chemo Induced Peripheral Nerotherapy.

  • 5 replies
  • 132 subscribers
  • 333 views

Hi all,

I completed my Folfox treatment 3 months ago. The oxiplatin has left me with mild neuropathy in my fingers, they just feel stiff and numb at the tips, but my feet - it feels like I am walking on rough sand all the time and they feel a bit numb.

Has anybody got any suggestions for releiving the discomfort.

Many Thanks.

  • Try to make contact with whisperer. He's been there. You find ways of coping. X

  • Hi  That’s  exactly how mine feel - it may improve or may not I’m afraid. I’ve attached a link to an old post below which may help

     Managing Peripheral Neuropathy 

    and tagged  on Sierraoscars suggestion 

    Macmillan Support Line - 0808 808 00 00, 7 days a week between 8am-8pm
  • Thanks for your reply and my apologies for the late response.

  • I’m the same..they felt ok throughout my CAPOx but a year on it’s like I’m walking on padding but also if I walk on sand or any small bits, it’s so uncomfortable. I try to keep them as warm as possible but haven’t found anything to help yet xx

  • I have had this oxiplatin induced neuropathy for 3 years and a bit. Both in the feet (feel walking on a waterfilled  bed ,after an hours walk feet feel like balloons..     I was unable to operate the car clutcht ,brake and accelaerator pedals  safely so did not renew my drivers licence . .fortunately all this as i turned 70. ..

    The neuropathy in my hands  eased remarkably over the same period ,eg from not  able to button up my shirts ,to doing that ,changing light bulbs and the myriad small tasks one takes for granted. 

    Not sure why fingers ,although still " tingly " and numbish in fingertips have recovered so well.

    All the best your recovery and thanks for posting this. will read these and future posts in hope of findingmore abou allieviation of this.